# SDR ASAA2015042111471

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,185 hours, 9,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL RT UPPER PRESSURE PANEL CRACKED. ACFT GROUNDED. REPAIRED RIGHT WHEEL WELL PRESSURE PANEL IAW B737-800 SRM 57-10-10-2R-3  ALTERNATIVE 2,INSTALLED AND REMOVED TEMPORARY EWIS PROTECTION COVES IAW  B737-800 AMM 20-630-07,RESTORED FINILSH IA WB737-800 AMM 51-21-00 AND  B737-800 AMM 28-11-00,THIS IS A CATEGRY B REPAIR,DO SUPPPLEMENTAL  INSPECTIONS AS GIVEN IN B737-800 SRM 57-10-410-2R-3 TABLE 204,INSPECTION  THRESHOLD OF 56,000 FLIGHT CYCLES INTERVAL 36,000 FLIGHT CYCLES .
